# SDR DALA2016030101759

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,934 hours, 15,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 755, STR 28R, SRM FIG 201 53-00-01.  DAMAGE DEPTH .005, BLENDED TO .007.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER BLENDED AREA DAMAGE DEPTH .007 ACCOMPLISHED 10X DVI NO DAMAGE NOTED.  DAMAGE OUT OF LIMITS IAW SRM 757 53-00-01 DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE.  DRILLED OUT DAMAGE IAW SEC 1B, PARA 3 INSTALLED BLIND FASTENER IAW PARA 4.  NEED TO ACCOMPLISH REPEAT INSP 10X AT 1000 FLT CYCLES.  CAT A REPAIR TO BE ACCOMPLISHED BY 3000 FLT CYCLES  NOT TO EXCEED 24 MONTHS ID STICKER INSTALLED ADF FILE UPDATED REF LP 8242870.
